# SDR RAIA00702038

- Difficulty date: February 24, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500830
- Aircraft time: 6,393 hours, 6,091 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 7986 - IAD - ENGINE WON'T START OFF APU BLEED.  MAINTENANCE DEFERRED APU BLEED PER MEL.
